Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Concerned Wife with HIV positive Husband
Jan 16, 2006

My husband is HIV positive and I am not. He is taking a cocktail of Viread, Kaletra and Viracet. Anyways, just the other day he was complaining of terrible back pain so I gave him one of my own back pain meds (Vicodin). It seemed to help but later that evening he broke into a sweat and a high fever of 104.2 .. Could it be possible he had a reaction from the combination of the cocktail and Vicodin???

Response from Dr. Young

Thanks for your post.

There aren't any siginficant drug-drug interactions between Vicodin and your husband's HIV medications.

However, I always caution patients from taking other people's (even their wife's) prescription medications (without medical supervision) for just the reason you raise. Lastly, a fever of 104F deserves medical attention, irrespective of cause. If your husband is still having fevers, contact his doctor or local emergency room.

I hope he's better soon, BY



Previous
videx and diabeters
Next
What to do about meds and pregnancy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement